Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: V. Lakshmikantham and Donato Trigiante
Title: Theory of difference equations -- numerical methods and applications, 2nd ed.
Additional book information: Marcel Dekker, Inc., New York, 2002, x+300 pp., ISBN 0-8247-0803-2, $150.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Walter Kelley
Affiliation: University of Oklahoma
Email: wkelley@ou.edu
Journal: Bull. Amer. Math. Soc. 40 (2003), 259-262
Published electronically: February 12, 2003
Review copyright: © Copyright 2003 American Mathematical Society